PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 39 | 1 | 155-160
Tytuł artykułu

Direct image of the de Rham system associated with a rational double point

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
39
Numer
1
Strony
155-160
Opis fizyczny
Daty
wydano
1997
Twórcy
  • Department of Information Engineering, Faculty of Engineering, Niigata University, 8050 Ikarashi Niigata 950-21, Japan
Bibliografia
  • B E. Brieskorn, Über die Auflösung gewisser Singularitäten von holomorphen Abbildungen, Math. Ann. 166 (1966), 76-102.
  • D M. G. M. van Doorn and A. R. P. van den Essen, ${\cal D_n}$-Modules with support on a curve, Publ. Res. Inst. Math. Sci. 23 (1987), 937-953.
  • H R. Hotta, Introduction to D-Modules, Institute of Math. Sciences, Madras, India, 1987.
  • M. Kashiwara, On the maximally overdetermined system of linear differential equations I, Publ. Res. Inst. Math. Sci. 19 (1975), 563-579.
  • M. Kashiwara, B-functions and holonomic systems, Invent. Math. 38 (1976), 33-53.
  • M. Kashiwara, On the holonomic systems of linear differential equations II, Invent. Math. 49 (1978), 121-136.
  • M. Kashiwara, The Riemann-Hilbert problem for holonomic systems, Publ. Res. Inst. Math. Sci. 17 (1984), 319-365.
  • M Z. Mebkhout, Local cohomology of analytic spaces, Publ. Res. Inst. Math. Sci. 12 Suppl. (1977), 247-256.
  • P F. Pham, Singularités des Systèmes Différentiels de Gauss-Manin, Progr. Math. 2 (1979).
  • S. Tajima and M. Uchida, Integration of the de Rham system associated with the resolution of a singularity (in Japanese), Sûrikaisekikenkyûsho Kôkyûroku 693 (1989), 41-68.
  • S. Tajima and M. Uchida, Integral formula for the resolution of a plane curve singularity, Funkcial. Ekvac. 37 (1994), 229-239.
  • N. Takayama, An algorithm of constructing the integral of a module - an infinite dimensional analog of Grobner basis, in: Procedings of International Symposium on Symbolic and Algebraic Computation (eds. S. Watanabe and M. Nagata), ACM Press, New York, 1990, 206-211.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv39z1p155bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.